Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nodal noncommutative Jordan algebras and simple Lie algebras of characteristic $ p$


Author: R. D. Schafer
Journal: Trans. Amer. Math. Soc. 94 (1960), 310-326
MSC: Primary 17.00
MathSciNet review: 0117262
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.00

Retrieve articles in all journals with MSC: 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0117262-X
Article copyright: © Copyright 1960 American Mathematical Society